Advanced search
Start date
Betweenand

Invariance under quasi-isometries of sub and supercritical behavior in Boolean percolation

Grant number: 12/24086-9
Support type:Scholarships in Brazil - Master
Effective date (Start): April 01, 2013
Effective date (End): January 31, 2014
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics - Probability
Principal Investigator:Cristian Favio Coletti
Grantee:Filipe Biason Mussini
Home Institution: Centro de Matemática, Computação e Cognição (CMCC). Universidade Federal do ABC (UFABC). Ministério da Educação (Brasil). Santo André , SP, Brazil

Abstract

The purpose of this project is to study a Boolean percolation model driven by a Poisson point process in n-dimensional hypersurfaces of. We propose as the main result that the student demonstrates the existence of phase transition in this model.

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
COLETTI, CRISTIAN F.; MIRANDA, DANIEL; GRYNBERG, SEBASTIAN P. Boolean Percolation on Doubling Graphs. Journal of Statistical Physics, v. 178, n. 3 DEC 2019. Web of Science Citations: 0.
COLETTI, CRISTIAN F.; MIRANDA, DANIEL; MUSSINI, FILIPE. Invariance Under Quasi-isometries of Subcritical and Supercritical Behavior in the Boolean Model of Percolation. Journal of Statistical Physics, v. 162, n. 3, p. 685-700, FEB 2016. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.